# SDR SWAA2022031172949

- Difficulty date: February 15, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L AT BS 540 FWD CARGO COMPARTMENT 2022-94946 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG S/N: 130061901 DUE DATE: 11-MAY-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] REPAIRED STRINGER 26L BS 540 FWD CARGO I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[05] REPAIRED STRINGER 26L BS 540 FWD CARGO I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW.. RII ITEM
